Algebraic Geometry
Zariski's multiplicity question and aligned singularities
Comptes Rendus. Mathématique, Volume 342 (2006) no. 3, pp. 183-186.

We answer positively Zariski's multiplicity question for special classes of nonisolated singularities.

Nous répondons par l'affirmative à la question de Zariski sur la multiplicité pour des classes particulières de singularités non isolées.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.12.008
Eyral, Christophe 1

1 Max-Planck Institut für Mathematik, Vivatsgasse 7, 53111 Bonn, Germany
@article{CRMATH_2006__342_3_183_0,
     author = {Eyral, Christophe},
     title = {Zariski's multiplicity question and aligned singularities},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {183--186},
     publisher = {Elsevier},
     volume = {342},
     number = {3},
     year = {2006},
     doi = {10.1016/j.crma.2005.12.008},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.12.008/}
}
TY  - JOUR
AU  - Eyral, Christophe
TI  - Zariski's multiplicity question and aligned singularities
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 183
EP  - 186
VL  - 342
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.12.008/
DO  - 10.1016/j.crma.2005.12.008
LA  - en
ID  - CRMATH_2006__342_3_183_0
ER  - 
%0 Journal Article
%A Eyral, Christophe
%T Zariski's multiplicity question and aligned singularities
%J Comptes Rendus. Mathématique
%D 2006
%P 183-186
%V 342
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.12.008/
%R 10.1016/j.crma.2005.12.008
%G en
%F CRMATH_2006__342_3_183_0
Eyral, Christophe. Zariski's multiplicity question and aligned singularities. Comptes Rendus. Mathématique, Volume 342 (2006) no. 3, pp. 183-186. doi : 10.1016/j.crma.2005.12.008. http://www.numdam.org/articles/10.1016/j.crma.2005.12.008/

[1] O.M. Abderrahmane, On the deformation with constant Milnor number and Newton polyhedron, Preprint, Saitama University, 2004

[2] Ephraim, R. C1 preservation of multiplicity, Duke Math. J., Volume 43 (1976), pp. 797-803

[3] C. Eyral, Zariski's multiplicity question – a survey, Preprint, Max-Planck Institut für Mathematik, 2005

[4] Greuel, G.-M. Constant Milnor number implies constant multiplicity for quasihomogeneous singularities, Manuscripta Math., Volume 56 (1986), pp. 159-166

[5] Greuel, G.-M.; Pfister, G. Advances and improvements in the theory of standard bases and syzygies, Arch. Math., Volume 66 (1996), pp. 163-176

[6] Kouchnirenko, A.G. Polyèdres de Newton et nombres de Milnor, Invent. Math., Volume 32 (1976), pp. 1-32

[7] Lê, D.T. Topologie des singularités des hypersurfaces complexes, Astérisque, Volume 7/8 (1973), pp. 171-182 (Singularités à Cargèse)

[8] Lê, D.T.; Ramanujam, C.P. The invariance of Milnor number implies the invariance of the topological type, Amer. J. Math., Volume 98 (1976), pp. 67-78

[9] Massey, D. Lê cycles and hypersurface singularities, Lecture Notes Math., vol. 1615, Springer-Verlag, Berlin, 1995

[10] Massey, D. The Lê–Ramanujam problem for hypersurfaces with one-dimensional singular sets, Math. Ann., Volume 282 (1988), pp. 33-49

[11] Oka, M. On the bifurcation of the multiplicity and topology of the Newton boundary, J. Math. Soc. Japan, Volume 31 (1979), pp. 435-450

[12] Oka, M. Non-Degenerate Complete Intersection Singularity, Actualités Mathématiques, Hermann, Paris, 1997

[13] O'Shea, D. Topologically trivial deformations of isolated quasihomogeneous hypersurface singularities are equimultiple, Proc. Amer. Math. Soc., Volume 101 (1987), pp. 260-262

[14] Risler, J.-J.; Trotman, D. Bilipschitz invariance of the multiplicity, Bull. London Math. Soc., Volume 29 (1997), pp. 200-204

[15] Saia, M.J.; Tomazella, J.N. Deformations with constant Milnor number and multiplicity of complex hypersurfaces, Glasg. Math. J., Volume 46 (2004), pp. 121-130

[16] Teissier, B. Cycles évanescents, sections planes et conditions de Whitney, Astérisque, Volume 7/8 (1973), pp. 285-362 (Singularités à Cargèse)

[17] D. Trotman, Multiplicity is a C1 invariant, Preprint, University Paris 11, Orsay, 1977

[18] Trotman, D. Multiplicity as a C1 invariant, Nagoya/Sapporo/Hachioji, 1996 (Pitman Res. Notes Math.), Volume vol. 381, Longman, Harlow (1998), pp. 215-221 (based on the Orsay Preprint [17])

[19] D. Trotman, Partial results on the topological invariance of the multiplicity of a complex hypersurface, Séminaire A'Campo–MacPherson, University Paris 7, 1977

[20] D. Trotman, Equisingularité et conditions de Whitney, Thèse d'état, Orsay, 1980

[21] Zariski, O. Open questions in the theory of singularities, Bull. Amer. Math. Soc., Volume 77 (1971), pp. 481-491

[22] Zariski, O. On the topology of algebroid singularities, Amer. J. Math., Volume 54 (1932), pp. 453-465

Cited by Sources: